# SDR AMTA200700587

- Difficulty date: November 7, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICASE MSG CAPT`S PITOT DISPLAYED.  CAPTAINS PITOT PROBE HEAT LIGHT ILLUMINATED.  PERFORMED FIM 30-31-00 FIG 103, IAW BLK 4, YES, BLK 26, SYS OK FOR SERVICE.  (K)
